Publications > Artigos em Revistas Internacionais

Numerical solution for diffusion equations with distributed order in time using a Chebyshev collocation method

Morgado, M. Luísa; Ferrás, L.; Rebelo, Magda; Ford, N.

Applied Numerical Mathematics, 114 (2017), 108-123

In this work we present a new numerical method for the solution of the distributed order time-fractional diffusion equation. The method is based on the approximation of the solution by a double Chebyshev truncated series, and the subsequent collocation of the resulting discretised system of equations at suitable collocation points. An error analysis is provided and a comparison with other methods used in the solution of this type of equation is also performed.